- -

Models and matheuristics for the unrelated parallel machine scheduling problem with additional resources

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Models and matheuristics for the unrelated parallel machine scheduling problem with additional resources

Show full item record

Perea Rojas Marcos, F.; Fanjul Peyró, L.; Ruiz García, R. (2017). Models and matheuristics for the unrelated parallel machine scheduling problem with additional resources. European Journal of Operational Research. 260(2):482-493. doi:10.1016/j.ejor.2017.01.002

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/102339

Files in this item

Item Metadata

Title: Models and matheuristics for the unrelated parallel machine scheduling problem with additional resources
Author:
UPV Unit: Universitat Politècnica de València. Departamento de Estadística e Investigación Operativa Aplicadas y Calidad - Departament d'Estadística i Investigació Operativa Aplicades i Qualitat
Issued date:
Embargo end date: 2020-07-16
Abstract:
[EN] In this paper we analyze a parallel machine scheduling problem in which the processing of jobs on the machines requires a number of units of a scarce resource. This number depends both on the job and on the machine. ...[+]
Subjects: Scheduling , Parallel machine problem , Additional resources , Matheuristics , Makespan
Copyrigths: Embargado
Source:
European Journal of Operational Research. (issn: 0377-2217 )
DOI: 10.1016/j.ejor.2017.01.002
Publisher:
Elsevier
Publisher version: http://doi.org/10.1016/j.ejor.2017.01.002
Thanks:
The authors are supported by the Spanish Ministry of Economy and Competitiveness, under project "SCHEYARD - Optimization of Scheduling Problems in Container Yards" (No. DPI2015-65895-R), partially financed with FEDER funds. ...[+]
Type: Artículo

This item appears in the following Collection(s)

Show full item record